# SDR DXTA2021120252870

- Difficulty date: December 1, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800191
- Aircraft time: 12,095 hours, 8,009 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38007851
- Part serial: P358
- Condition: Defective
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR: WHEN APU BLEED AIR IS INITIALLY TURNED ON, OCCASIONALLY YOU CAN SEE A SLIGHT HAZE IN THE CABIN. SEEMS TO BE MORE PRONOUNCED WHEN APU AIR IS FIRST TURNED ON AND YOU ARE REQUESTING HOT AIR. THE HAZE QUICKLY DISSIPATES. // SIGNOFF// REMOVED FAULTY APU (LEAKING OIL INTERNALLY) PART NUMBER: 3800785-1 SERIAL NUMBER P-358 AND INSTALLED CUSTOMER SUPPLIED REPAIRED UNIT P/N ON: 3800785-1 S/N ON: P-842 IAW CE-680 AMM 49-10-00. OPS AND LEAK CHECKS GOOD AT THIS TIME. ALL RQC REQUIRED INSPECTION HAVE BEEN VERIFIED AND COMPLETED.
